# SDR AALA980119

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051126
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR WAS FOUND INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
